Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 34, NWS Norman, OK
NWS Norman, OK issued this river flood warning at Jun 29, 2021, 8:04 AM CDT for Wichita County, Wilbarger County, Texas. It took effect at Jun 29, 2021, 7:00 PM CDT. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2021, 8:04 AM CDT (13:04 UTC)
- In effect from
- Jun 29, 2021, 7:00 PM CDT
- Expired
- Jun 29, 2021, 2:38 PM CDT
- In force
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 48 km from the middle of the area, began a volume at 13:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Beaver Creek (TX) near Electra (ELTT2). The gauge peaked at 21.97 ft at Jun 29, 2021, 12:00 PM CDT.
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 26 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07312200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
013
WGUS44 KOUN 291304
FLWOUN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Norman OK
804 AM CDT Tue Jun 29 2021
...The National Weather Service in Norman OK has issued a Flood
Warning for the following rivers in Texas...
Beaver Creek near Electra affecting Wilbarger and Wichita
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
TXC485-487-300115-
/O.NEW.KOUN.FL.W.0034.210630T0000Z-210701T1049Z/
/ELTT2.1.ER.210630T0000Z.210630T1200Z.210701T0448Z.NO/
804 AM CDT Tue Jun 29 2021
The National Weather Service in Norman has issued a
* Flood Warning for
the Beaver Creek near Electra.
* From this evening to late Wednesday night.
* At 7:00 AM CDT Tuesday the stage was 21.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The Beaver Creek is expected to rise above flood stage
this evening to a crest of 25.5 feet tomorrow morning. It will
then fall below flood stage late tomorrow evening.
* Impact...At 25.0 feet, Flood levels up to about a foot in depth
produce shallow... short duration agricultural flooding along and
near the creek in southern Wilbarger County and southwestern
Wichita County.
&&
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
3386 9881 3396 9911
$$
111 follow-up statement
141
WGUS84 KOUN 291938
FLSOUN
Flood Statement
National Weather Service Norman OK
238 PM CDT Tue Jun 29 2021
...The Flood Warning is cancelled for the following rivers in
Texas...
Beaver Creek near Electra affecting Wilbarger and Wichita
Counties.
TXC485-487-292045-
/O.CAN.KOUN.FL.W.0034.210630T0000Z-210629T1938Z/
/ELTT2.1.ER.210630T0000Z.210630T1200Z.210701T0448Z.NO/
238 PM CDT Tue Jun 29 2021
...The Flood Warning for the Beaver Creek near Electra has been
cancelled...
The Flood Warning is cancelled for
the Beaver Creek near Electra.
* At 2:00 PM CDT Tuesday the stage was 21.8 feet.
* Flood stage is 24.0 feet.
* Forecast...The Beaver Creek is expected to rise to a crest of 23.5
feet just after midnight tonight.
&&
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
3386 9881 3396 9911
$$
11What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Jun 29, 6:16 AM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jun 29, 6:16 AM CDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Norman OK 616 AM CDT Tue Jun 29 2021 ...New AVIATION... .SHORT TERM... (Today and tonight) Issued at 329 AM CDT Tue Jun 29 2021 The weak front oriented southwest-northeast across central Oklahoma is expected to drift a bit to the northwest during the day and become stationary. This will enhance showers and thunderstorms somewhat northwest of where they have been the last few days. The weak surface low over southwestern Oklahoma is expected to deepen a bit as well. This would enhance convergence into the front over west central and into north central Oklahoma this afternoon. POPS are higher in these areas today. A flood watch will be extended for these areas until later this evening. && .LONG TERM... (Wednesday through Monday) Issued at 306 AM CDT Tue Jun 29 2021 The wet pattern will continue for much of the rest of the week as a trough remains across the central plains and a very moist airmass stays overhead. Upper ridging will temporarily build over the area from the east on Wednesday. At least isolated showers/storms are expected given only a weak cap and moisture in place, but overall coverage of storms will likely be less on Wednesday than the last several days given a decrease in synoptic scale support and a lack of discernible mesoscale forcing mechanisms. Highest PoPs will be focused along the periphery of the ridge across northern and western Oklahoma Wednesday afternoon. By Thursday the upper ridge retreats to our southwest as upper troughing deepens to our north and east. This should help send a cold front southward into our area which will serve as a focus for more widespread thunderstorm development once again. Given how much rain we have seen the last several days, Thursday will need to be watched for as another day with broader flooding potential along the front. On Friday the front pushes further south, likely augmented/reinforced by Thursday's convection, with northern parts of the area seeing much lower precipitation chances by Friday afternoon. High pressure is expected to continue to build in from the north on Saturday, helping to push precipitation chances even further south and finally giving our area a chance to dry out a bit this weekend after an extended period of drenching rains. Ware && .AVIATION... (12Z TAFS) Issued at 614 AM CDT Tue Jun 29 2021 IFR and MVFR conditions will persist through the period. Showers will move from the south this morning over much of OKlahoma before thunderstorms resume this evening with heavy rainfall expected in northern Oklahoma. Winds will be less than 12 knots. && .UPPER AIR... Issued at 1040 PM CDT Mon Jun 28 2021 No upper air flights are planned at this time. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 79 69 84 70 / 70 40 50 40 Hobart OK 78 68 85 69 / 70 50 40 30 Wichita Falls TX 83 70 87 72 / 60 30 30 20 Gage OK 78 65 85 67 / 70 40 40 40 Ponca City OK 79 69 83 69 / 80 50 70 50 Durant OK 86 71 88 71 / 40 20 40 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through this evening for OKZ006>008-011>030-033>038. TX...Flood Watch through this evening for TXZ083>085. && SHORT TERM...09 LONG TERM....08 AVIATION...09
Hazardous weather outlook, Jun 29, 4:27 AM CDT, 3 hours 37 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 427 AM CDT Tue Jun 29 2021 OKZ004>048-050>052-TXZ083>090-300930- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 427 AM CDT Tue Jun 29 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... Scattered thunderstorms will occur today, with most of the activity across western, central, and northeast parts of Oklahoma. No severe storms are expected, but heavy rain associated with storms will increase the threat of flooding. .Heavy Rain... Given recent rainfall from southwest into central Oklahoma, it will not take much additional rain to result in flooding problems. Although brief in nature, heavy rain associated with thunderstorms could lead to flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Thunderstorms... Thunderstorm chances continue through the rest of the week, gradually shifting southward by Friday into the weekend. .Heavy Rain... Because of saturated ground across much of the area, a risk for flooding will continue through much of the week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:49 PM CDT | Areal Flood Advisory | OUN | Baylor, Wichita, Wilbarger | 3 hr |
| Jun 28, 8:05 PM CDT | River Flood Advisory | OUN | Wichita, Wilbarger | 12 hr |
| Jun 29, 2:09 PM CDT | Areal Flood Advisory | OUN | Archer, Wichita | 3 hr |
| Jun 29, 2:38 PM CDT | River Flood Advisory | OUN | Wichita, Wilbarger | 5 hr |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.